# SDR COEA2018112024803

- Difficulty date: September 30, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571304202
- Condition: Corroded
- Location: Frame 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 200207 HEAVY CHECK COE/MAJOR REPAIR: LEVEL 2 CORROSION ON CENTER FUSLAGE SKIN PANEL FORWARD OF FRAME 23A, ABOVE STRINGER 9R. CORRECTIVE ACTION: REPAIRED PER SRAS ES-4445/16...10834 ISSUE B, DATED 11/9/2018.
